MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Model Number CC TIBIAL INSERT SZ 3, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: concomitants: 6663920 201-78-15 - holding pin mini sharp point 4 pk.5545186 201-78-81 - 3 trocar, mod.Hex 2pk.5776328 201-78-81 - 3 trocar, mod.Hex 2pk.5604250 201-78-87 - 4 trocar, mod.Hex.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that 58 yo male patient, initial right knee implanted on (b)(6) 2021, underwent a revision procedure on (b)(6) 2023, approximately 2 years 1 month post the initial procedure due to poly wear.The insert was replaced.There were no surgical delays reported.The patient was last known to be in stable condition following the event.The device is not available for return as it was disposed of by the hospital.
 
Event or Problem Description
Patient had the intial tka implant procedure on (b)(6) 2013, was revised on (b)(6) 2021, and underwent this second revision procedure on (b)(6) 2023.The first revision procedure was reported under 1038671-2021-00108.
 
Additional Manufacturer Narrative
H6: the revision reported may have been the result of prosthesis wear, as stated in the experience report.However, the reason for the wear could not be determined as the device was not returned for evaluation and images were not provided.

Brand Name
CC TIBIAL INSERT SZ 3, 13MM
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16591531
Report Number1038671-2023-00487
Device Sequence Number3021281
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Model NumberCC TIBIAL INSERT SZ 3, 13MM
Device Catalogue Number208-23-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer05/30/2023
09/14/2026
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date06/15/2023
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale